On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.91.48.104
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 139 (2011)

Titles

Bulletin de la Société Mathématique de France 139, fascicule 1 (2011)

K. R. Goodearl, S. Launois
The Dixmier-Moeglin Equivalence and a Gel'fand-Kirillov Problem for Poisson Polynomial Algebras
Bulletin de la SMF 139, fascicule 1 (2011), 1-39
Download the document
Abstract and full text

Frédéric Campana, Thomas Peternell
Geometric stability of the cotangent bundle and the universal cover of a projective manifold
Bulletin de la SMF 139, fascicule 1 (2011), 41-74
Download the document
Abstract and full text

Vincent Lafforgue, Sergey Lysenko
Compatibility of the Theta correspondence with the Whittaker functors
Bulletin de la SMF 139, fascicule 1 (2011), 75-88
Download the document
Abstract and full text

David A. Edwards, Ondřej F. K. Kalenda, Jiří Spurný
A note on intersections of simplices
Bulletin de la SMF 139, fascicule 1 (2011), 89-95
Download the document
Abstract and full text

Thomas Roblin
Comportement harmonique des densités conformes et frontière de Martin
Bulletin de la SMF 139, fascicule 1 (2011), 97-127
Abstract and full text

G. Letac, J. Wesołowski
Why Jordan algebras are natural in statistics: quadratic regression implies Wishart distributions
Bulletin de la SMF 139, fascicule 1 (2011), 129-144
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 139, fascicule 2 (2011)

Mehdi Benchoufi
Transformée de Radon semi-globale
Bulletin de la SMF 139, fascicule 2 (2011), 145-161
Download the document
Abstract and full text

Antonin Guilloux
Sous-groupes H-loxodromiques
Bulletin de la SMF 139, fascicule 2 (2011), 163-191
Download the document
Abstract and full text

João Pedro P. dos Santos
Lifting D-modules from positive to zero characteristic
Bulletin de la SMF 139, fascicule 2 (2011), 193-242
Download the document
Abstract and full text

Mohammed Ably
Fonctions entières à valeurs dans un corps de nombres
Bulletin de la SMF 139, fascicule 2 (2011), 243-270
Download the document
Abstract and full text

Rodolphe Garbit
A central limit theorem for two-dimensional random walks in a cone
Bulletin de la SMF 139, fascicule 2 (2011), 271-286
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 139, fascicule 3 (2011)

Kaisa Matomäki
A note on signs of Kloosterman sums
Bulletin de la SMF 139, fascicule 3 (2011), 287-295
Download the document
Abstract and full text

Jacopo Stoppa, Richard P. Thomas
Hilbert schemes and stable pairs: GIT and derived category wall crossings
Bulletin de la SMF 139, fascicule 3 (2011), 297-339
Download the document
Abstract and full text

Irina Kurkova, Kilian Raschel
Random walks in (Z_+)^2 with non-zero drift absorbed at the axes
Bulletin de la SMF 139, fascicule 3 (2011), 341-387
Download the document
Abstract and full text

N. Honda, G. Morando
Stratified Whitney jets and tempered ultradistributions on the subanalytic site
Bulletin de la SMF 139, fascicule 3 (2011), 389-435
Download the document
Abstract and full text


Bulletin de la Société Mathématique de France 139, fascicule 4 (2011)

Pietro Corvaja, Umberto Zannier
An abcd Theorem over function fields and applications
Bulletin de la SMF 139, fascicule 4 (2011), 437-454
Download the document
Abstract and full text

Vincent Lafforgue
Estimées pour les valuations p-adiques des valeurs propres des opérateurs de Hecke
Bulletin de la SMF 139, fascicule 4 (2011), 455-477
Download the document
Abstract and full text

Sylvain Barré, Mikaël Pichot
The 4-string braid group B_4 has property RD and exponential mesoscopic rank
Bulletin de la SMF 139, fascicule 4 (2011), 479-502
Download the document
Abstract and full text

David Chataur, Jean-François Le Borgne
On the loop homology of complex projective spaces
Bulletin de la SMF 139, fascicule 4 (2011), 503-518
Download the document
Abstract and full text

Alan D. Sokal
When is a Riesz distribution a complex measure?
Bulletin de la SMF 139, fascicule 4 (2011), 519-534
Download the document
Abstract and full text

Mats Andersson
Coleff-Herrera currents, duality, and Noetherian operators
Bulletin de la SMF 139, fascicule 4 (2011), 535-554
Download the document
Abstract and full text

Olivier Benoist
Le théorème de Bertini en famille
Bulletin de la SMF 139, fascicule 4 (2011), 555-569
Download the document
Abstract and full text

Thomas de La Rochefoucauld
Invariance of the parity conjecture for p-Selmer groups of elliptic curves in a D_2p^n-extension
Bulletin de la SMF 139, fascicule 4 (2011), 571-592
Download the document
Abstract and full text

Florent Benaych-Georges
Central Limit Theorems for the Brownian motion on large unitary groups
Bulletin de la SMF 139, fascicule 4 (2011), 593-610
Download the document
Abstract and full text